UM
Probabilistic solutions of some multi-degree-of-freedom nonlinear stochastic dynamical systems excited by filtered Gaussian white noise
Er,Guo Kang
2014
Source PublicationComputer Physics Communications
ISSN0010-4655
Volume185Issue:4Pages:1217-1222
AbstractIn this paper, the state-space-split method is extended for the dimension reduction of some high-dimensional Fokker-Planck-Kolmogorov equations or the nonlinear stochastic dynamical systems in high dimensions subject to external excitation which is the filtered Gaussian white noise governed by the second order stochastic differential equation. The selection of sub state variables and then the dimension-reduction procedure for a class of nonlinear stochastic dynamical systems is given when the external excitation is the filtered Gaussian white noise. The stretched Euler-Bernoulli beam with hinge support at two ends, point-spring supports, and excited by uniformly distributed load being filtered Gaussian white noise governed by the second-order stochastic differential equation is analyzed and numerical results are presented. The results obtained with the presented procedure are compared with those obtained with the Monte Carlo simulation and equivalent linearization method to show the effectiveness and advantage of the state-space-split method and exponential polynomial closure method in analyzing the stationary probabilistic solutions of the multi-degree-of-freedom nonlinear stochastic dynamical systems excited by filtered Gaussian white noise. © 2014 Elsevier B.V. All rights reserved.
KeywordExponential polynomial closure Fokker-Planck-Kolmogorov equation High dimensions Nonlinear stochastic dynamical system State-space-split
DOI10.1016/j.cpc.2013.12.019
URLView the original
Language英語English
Scopus ID2-s2.0-84894635976
Fulltext Access
Citation statistics
Cited Times [WOS]:10   [WOS Record]     [Related Records in WOS]
Document TypeJournal article
CollectionUniversity of Macau
AffiliationDepartment of Civil and Environmental Engineering,University of Macau,Macao
First Author AffilicationUniversity of Macau
Recommended Citation
GB/T 7714
Er,Guo Kang. Probabilistic solutions of some multi-degree-of-freedom nonlinear stochastic dynamical systems excited by filtered Gaussian white noise[J]. Computer Physics Communications,2014,185(4):1217-1222.
APA Er,Guo Kang.(2014).Probabilistic solutions of some multi-degree-of-freedom nonlinear stochastic dynamical systems excited by filtered Gaussian white noise.Computer Physics Communications,185(4),1217-1222.
MLA Er,Guo Kang."Probabilistic solutions of some multi-degree-of-freedom nonlinear stochastic dynamical systems excited by filtered Gaussian white noise".Computer Physics Communications 185.4(2014):1217-1222.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Er,Guo Kang]'s Articles
Baidu academic
Similar articles in Baidu academic
[Er,Guo Kang]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Er,Guo Kang]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.